# SDR CA960502047

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: By Pass Line
- Part number: 3011849
- Condition: Leaking
- Location: Fcu
- Component: Pwa, 25242811
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)ON SHUTDOWN, FUEL DRIPPING FROM #1 ENGINE COWLING. FUEL BY-PASS LINE TO FUEL CONTROL UNIT LEAKING AT THE FERRULE. UNDER PRESSURE, FUEL SPRAYED OVER THE FCU AND ENGINE. LINE REPLACED.
